# SDR C2XA03CL219

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: 000288
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT FLIGHT 2877 THE CREW REPORTED THE FORWARD EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.  THE PROBLEM REOCCURED ON FLIGHT 2877.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY CHARGING TRAY.  OPERATIONAL CHECKS WERE GOOD.
